# SDR IPXA2025050629526

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,530 hours, 22,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869135
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N:146T5869-135 PANEL NO:251XFF, STA 1440~STA 1500 LBL55~LBL77 (REPAIR) STEP 5. REMOVE MAIN DECK CARGO FLOOR PANEL SEALANT. INSPECTION CHECK OK.  MAJOR REPAIR
